This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Syndol Pain Relief Tablets 30s

View all Syndol

Syndol Headache Relief Tablets are for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin in those ages 12 years and over. This medicine is for the relief of migraine, headache, rheumatic pain, period pain, toothache and nerve pain.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

More Product Information
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.
 Check store availability
 
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

Product Information


Syndol Headache Relief Tablets are for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin in those ages 12 years and over. This medicine is for the relief of migraine, headache, rheumatic pain, period pain, toothache and nerve pain.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Warnings or Restrictions

Do not use if:
•You suffer from alcoholism
•You suffer from paralytic ileus where your bowel has ceased to function
•You have recently had a head injury or raised pressure in the skull
•You have had recent bile duct surgery (e.g. gall stones)
•You have acute asthma or severe respiratory disease
•you are under the age of 12 years

•These tablets might cause drowsiness. If you are affected, do not drive or operate machinery.

•This medicine contains codeine and can cause addiction is you take it continuously for more than three days. When you stop taking it you may get withdrawal symptoms. You should talk to your doctor or pharmacist if you think that you are suffering from withdrawal symptoms.
•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredients: paracetamol 500 mg, caffeine 30 mg and codeine phosphate 8 mg.

Other ingredients: povidone, maize starch, methylcellulose, talc, purified water, calcium stearate, methylhydroxypropylcellulose and polyethylene glycol.

Size (0) Unit (EA) Height (6.5) Width (11) Depth (3)

Product code: 560060

Product Uses

Swallow the tablets whole with water. Do not chew.

Adults, the elderly and children over 12 years: 2 tablets every 4 hours as required. Do not take more than 4 doses (8 tablets) in any 24 hour period.
Do not give to children under 12 years.

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Do not use for more than 3 days. If you need to use this medicine for more than three days you must speak to your doctor or pharmacist.

Delivery (United Kingdom)


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours


Order & CollectFREE

order before 6pm - for delivery arriving after at least 10 days


Standard Delivery£3.00*

order before 6pm - for delivery arriving after at least 10 days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


72 Hour Order & Collect£1.50*

order before 6pm - arrives within 72 Hour after 1pm
*Free with orders over £15


72 Hour Delivery£5.50

order before 4pm - arrives within 72 Hour

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5-7 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - for delivery arriving after at least 10 days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours


Order & CollectFREE

Order before 2pm - for delivery arriving after at least 10 days

Sweden, Denmark & Finland


Standard Delivery9.99

For delivery within 10 days

For more information on delivery options please click here.

Link to top of current page.
Link to display social media share links
Please wait...